# SDR ARWA20050604

- Difficulty date: June 10, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 80,608 hours, 17,923 cycles
- Engine: Ge CF650C2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: SOCN9229M76PO
- Part serial: LJAM0916
- Condition: Failed
- Location: Nr 2 Engine Oil
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN KMIA, NR 2 ENGINE OIL PRESSURE DROP DOWN TO 20 PSI; SHUTDOWN ENGINE NR 2.  REMOVED AND REPLACED NR 2 ENGINE OIL PRESSURE TRANSMITTER AND REMOVED AND REPLACED OIL PUMP IN ACCORDANCE WITH DC-10 M/M 9-20-04.  OPERATIONAL CHECK NORMAL IN ACCORDANCE WITH M/M 71-00.
